# SDR CHQA200700031

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 15,921 hours, 11,986 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Acquisition Unit
- Part number: 7013348949
- Part serial: 06056226
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,921 hours, 1,956 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5349 - ORF-STL- AFTER TAKEOFF, "SPS ADV" EICAS MESSAGE AND FLAP INDICATOR WAS DASHED AMBER.  VISUALLY VERIFIED FLAPS WERE UP.  RAN QRH, CONTINUED FLIGHT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED DAU NR 2.
